# SDR CA080723004

- Difficulty date: May 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp AS 355F2
- Aircraft time: 2,439 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Stop
- Part number: 350A27134320
- Condition: Damaged
- Location: Collective
- Component: Lever
- Component part number: AS350A07355
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS CLIMBING AT APPROX 6000` ASL. (OAT 1°C). COLLECTIVE HIT ITS UPPER STOP DURING A POWER INCREASE. AT THIS POINT TORQUE READING WAS APPROX 65 PERCENT. T4 AND NG WERE WELL WITHIN MAX CONTINUOUS LIMITATIONS.  ON 14 MAY 2006, SB 67.00.12 REV. 2 WAS CARRIED OUT ON THE ACFT. THIS MODIFICATION INVOLVED THE INSTALLATION AND POSITIONING OF A NEW STOP PLATE ON THE UPPER PART OF THE COLLECTIVE QUADRANT. POSITIONING THIS STOP PLATE (P/N 350A27-1343-20) IAW INSTRUCTIONS PROVIDED IN SB 67.00.12 REV. 2 PARAGRAPH 2.B.2 RESULTS IN THE UPPER COLLECTIVE TRAVEL BEING LIMITED. END RESULT WAS THE SERVO INPUT RODS UPWARD TRAVEL BEING LIMITED BY APPROX 6MM AT FULL COLLECTIVE. PARAGRAPH 2.B.3. OF SB 67.00.12 REQUIRES THAT THE RIGGING OF THE COLLECTIVE PITCH CONTROL BE CHECKED. ALTHOUGH AN INDEPENDENT CONTROL CHECK WAS CARRIED OUT AFTER THIS INSTALLATION, RIGGING OF THE COLLECTIVE PITCH CONTROL WAS NOT CARRIED OUT AS REQUIRED.  ACFT WAS RETURNED TO SERVICE AFTER CARRYING OUT THE INSTALLATION. ACFT OPERATED FOR MULTIPLE FLIGHTS WITHOUT INCIDENT.  MFG TECH SUPPORT HAS BEEN ADVISED OF THE SITUATION.
